# SDR CA001019008

- Difficulty date: September 13, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 172S
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 05341221
- Condition: Worn
- Location: Bellcrnk Brg Hol
- Part time: 154 hours
- Component: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR WORN.
